# SDR UPS00831991

- Difficulty date: March 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 410 - 416
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, LT WING L/E UPPER RIBS ARE CRACKED AT STA XFS 410.25 AND XFS 416.5.  STOP DRILLED CRACKS AND REPAIRED IAW SRM 57-2-0 FIG 2.
